Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 48, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Aug 15, 2012, 3:05 PM CDT. It took effect at Aug 16, 2012, 4:00 AM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Aug 15, 2012, 3:05 PM CDT (20:05 UTC)
- In effect from
- Aug 16, 2012, 4:00 AM CDT
- Expired
- Aug 17, 2012, 10:00 AM CDT
- In force
- 30 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
921 WHUS73 KGRB 152005 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 305 PM CDT WED AUG 15 2012 ...INCREASING SOUTHERLY WINDS TONIGHT... .AN APPROACHING COLD FRONT FROM THE PLAINS WILL CREATE A TIGHTENING PRESSURE GRADIENT AND BRING AN INCREASE IN WINDS LATE TONIGHT. LMZ541-542-160415- /O.NEW.KGRB.SC.Y.0048.120816T0900Z-120817T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- 305 PM CDT WED AUG 15 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 7 AM CDT FRIDAY. * WINDS...SE WIND 10 TO 15 KTS WILL BECOME S AND INCREASE TO 15 TO 25 KTS AFTER MIDNIGHT. WINDS WILL BECOME SW THURSDAY MORNING... AND SHIFT NW DURING THE AFTERNOON. * WAVES...1 TO 3 FT BUILDING TO 3 TO 5 FT LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
066 WHUS73 KGRB 160152 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 852 PM CDT WED AUG 15 2012 ...INCREASING SOUTHERLY WINDS TONIGHT... .AN APPROACHING COLD FRONT FROM THE PLAINS WILL CREATE A TIGHTENING PRESSURE GRADIENT AND BRING AN INCREASE IN WINDS LATE TONIGHT. LMZ541-542-161000- /O.CON.KGRB.SC.Y.0048.120816T0900Z-120817T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- 852 PM CDT WED AUG 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM THURSDAY TO 7 AM CDT FRIDAY... * WINDS...S WIND 10 TO 20 KTS WILL INCREASE TO 15 TO 25 KTS AFTER MIDNIGHT. WINDS WILL BECOME SW THURSDAY MORNING...AND SHIFT NW DURING THE AFTERNOON. * WAVES...1 TO 3 FT BUILDING TO 3 TO 5 FT LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
624 WHUS73 KGRB 160848 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 348 AM CDT THU AUG 16 2012 ...INCREASING SOUTH/SOUTHWEST WIND THIS MORNING...BECOMING NORTHWEST THIS AFTERNOON... .AN APPROACHING COLD FRONT WILL CREATE A TIGHTENING PRESSURE GRADIENT AND BRING GUSTY SOUTH/SOUTHWEST WINDS THIS MORNING. GUSTY NORTHWEST WINDS ARE EXPECTED BEHIND THE FRONT THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS COULD ALSO PRODUCE LOCALLY HIGHER WIND AND WAVES AS WELL. LMZ542-161000- /O.CAN.KGRB.SC.Y.0048.120816T0900Z-120817T1200Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- 348 AM CDT THU AUG 16 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTH WIND 10 TO 20 KTS WILL VEER TO THE NORTHWEST BY EARLY AFTERNOON. SOME GUSTS TO 25 KTS ARE POSSIBLE...MAINLY THIS AFTERNOON AND TONIGHT. WAVES OF 1 TO 3 FT ARE EXPECTED...WITH HIGHER WAVES TOWARD THE OPEN WATERS OF LAKE MICHIGAN. $$ LMZ521-161700- /O.EXA.KGRB.SC.Y.0048.120816T0900Z-120817T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 348 AM CDT THU AUG 16 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS...S TO SW 10 TO 20 KTS WITH A FEW GUSTS TO 25 KTS THIS MORNING...VEERING NW DURING THE AFTERNOON. NW WIND 15 TO 25 KTS TONIGHT WITH GUSTS TO 30 KTS...ESPECIALLY NEAR DEATHS DOOR. * WAVES...1 TO 3 FT BUILDING TO 2 TO 4 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541-161700- /O.CON.KGRB.SC.Y.0048.120816T0900Z-120817T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 348 AM CDT THU AUG 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... * WINDS...S TO SW 10 TO 20 KTS WITH A FEW GUSTS TO 25 KTS THIS MORNING...VEERING NW DURING THE AFTERNOON. NW WIND 15 TO 25 KTS TONIGHT WITH GUSTS TO 30 KTS...ESPECIALLY NEAR DEATHS DOOR. * WAVES...2 TO 4 FT...WITH HIGHER WAVES TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LOCALLY HIGHER WAVES NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
446 WHUS73 KGRB 161602 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1102 AM CDT THU AUG 16 2012 ...WINDS BECOMING NORTHWEST THIS AFTERNOON AND BECOMING GUSTY TONIGHT... .SHOWERS AND THUNDERSTORMS WILL BE ENDING MID-DAY AS A STRONG COLD FRONT DEPARTS. BEHIND THE FRONT...GUSTY NORTHWEST WINDS WILL DEVELOP THIS AFTERNOON AND TONIGHT. LMZ521-541-170015- /O.CON.KGRB.SC.Y.0048.000000T0000Z-120817T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1102 AM CDT THU AUG 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... * WINDS...S TO SW 10 TO 20 KTS VEERING NW DURING THE AFTERNOON. NW WIND 15 TO 25 KTS TONIGHT WITH GUSTS TO 30 KTS...ESPECIALLY NEAR DEATHS DOOR. * WAVES...2 TO 4 FT...WITH HIGHER WAVES TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LOCALLY HIGHER WAVES NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPC
102 WHUS73 KGRB 161957 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 257 PM CDT THU AUG 16 2012 ...GUSTY NORTHWEST WINDS TONIGHT... LMZ521-541-170400- /O.CON.KGRB.SC.Y.0048.000000T0000Z-120817T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 257 PM CDT THU AUG 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... * WINDS...NW WIND 15 TO 25 KTS WITH GUSTS TO 30 KTS NEAR DEATHS DOOR. * WAVES...2 TO 4 FT...WITH HIGHER WAVES TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LOCALLY HIGHER WAVES NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
154 WHUS73 KGRB 170153 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 853 PM CDT THU AUG 16 2012 ...GUSTY NORTHWEST WINDS TONIGHT... LMZ521-541-171000- /O.CON.KGRB.SC.Y.0048.000000T0000Z-120817T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 853 PM CDT THU AUG 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... * WINDS...NW WIND 15 TO 25 KTS. * WAVES...2 TO 4 FT...WITH HIGHER WAVES TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LOCALLY HIGHER WAVES NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
203 WHUS73 KGRB 170821 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 321 AM CDT FRI AUG 17 2012 ...GUSTY NORTHWEST WINDS CONTINUE THIS MORNING... LMZ521-541-171500- /O.EXT.KGRB.SC.Y.0048.000000T0000Z-120817T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 321 AM CDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS...NW 15 TO 25 KTS THIS MORNING. * WAVES...1 TO 3 FT...WITH HIGHER WAVES TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LOCALLY HIGHER WAVES NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 15, 2:41 PM CDT, 24 minutes earlier.
Area forecast discussion, Aug 15, 2:41 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 241 PM CDT WED AUG 15 2012 .SHORT TERM...TONIGHT AND THURSDAY. LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW SURFACE HIGH PRESSURE MOVING TO THE EASTERN GREAT LAKES WHILE SHORTWAVE ENERGY OVER THE LAKE WINNIPEG REGION IS PUSHING LOW PRESSURE OVER THE NORTHERN PLAINS. SHOWERS AND THUNDERSTORMS OVER SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN EARLIER THIS MORNING HAVE DISSIPATED LEAVING ONLY BANDS OF MID AND CLOUDS OVERHEAD IN A WARM ADVECTION REGIME. ALONG THE FRONT...SHOWERS AND ISOLATED THUNDERSTORMS ARE OCCURRING OVER NORTH DAKOTA AND NW MINNESOTA. WITH STRONG TO SEVERE STORMS EXPECTED TO DEVELOP LATER THIS AFTERNOON ALONG THE FRONT...SEVERE WEATHER CHANCES IS THE MAIN FORECAST CONCERN TONIGHT. TONIGHT...SHORTWAVE TROUGH OVER LAKE WINNIPEG WILL DRIVE A STRONG COLD FRONT ACROSS THE NORTHERN MISSISSIPPI VALLEY THIS EVENING AND INTO CENTRAL WISCONSIN BY LATE TONIGHT. A LINE OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT LATER THIS AFTERNOON...AND THEN PUSH EAST WITH THE FRONT. TIMING OF THE FRONT MAY HAVE SLOWED A LITTLE BIT...BUT STILL EXPECT SHOWERS AND THUNDERSTORMS TO MOVE INTO NORTH-CENTRAL AND CENTRAL WISCONSIN SHORTLY AFTER MIDNIGHT AND INTO EASTERN WISCONSIN LATE TONIGHT. THOUGH 0-6KM BULK SHEAR OF 40-45KTS ALONG THE FRONT IS SUFFICIENT FOR SEVERE WEATHER...ELEVATED INSTABILITY WILL BE SLOWLY DIMINISHING TONIGHT WITHIN THE AIRMASS AHEAD OF THE FRONT. PROGGED SOUNDINGS INDICATE RELATIVELY SKINNY CAPE BETWEEN 800 J/KG OVER NORTH-CENTRAL WISCONSIN TO AROUND 1000 J/KG OVER CENTRAL WISCONSIN. THERE IS A LITTLE BIT OF A 850MB THETAE RIDGE POKING INTO CENTRAL WISCONSIN BETWEEN 09-12Z WHICH MAY BE ABLE TO SUSTAIN STORMS BETTER...AND CONTRIBUTE TO LOW END SEVERE THUNDERSTORM CHANCES. WITH THE SKINNY CAPE AND DECAYING INSTABILITY...THE HAIL THREAT WILL BE MINIMAL. BUT WINDS OF 40-45 KTS ALOFT COULD LEAD TO SMALL WIND THREAT OVER CENTRAL WISCONSIN. ANY DESCENDING WIND WILL HAVE TO FIGHT THROUGH A SHARP TEMPERATURE INVERSION ABOVE THE BOUNDARY LAYER SO EVEN IF STRONG STORMS ARE PRESENT...NOT A SURE BET THEY WILL REACH THE SURFACE. WILL MENTION THE SLIGHTLY HIGHER PROBABILITY OF SEVERE WEATHER OVER CENTRAL WISCONSIN IN THE HWO. OTHERWISE A WARMER AND MUGGY NIGHT WITH LOWS MAINLY IN THE 60S. THURSDAY...THE FRONT WILL SWEEP ACROSS CENTRAL AND NORTHEAST WISCONSIN DURING THE MORNING HOURS...KEEPING THE THREAT OF SHOWERS AND STORMS AROUND. WILL LIKELY SEE SOME CLEARING FOR A FEW HOURS DIRECTLY BEHIND THE FRONT AS A DRY SLOT MOVES NORTHEAST...BUT LOW LEVEL MOISTURE QUICKLY ROTATES BACK INTO NORTH-CENTRAL AND NORTHEAST WISCONSIN IN THE AFTERNOON THAT WILL PRODUCE SCT TO BKN CU. HIGH TEMPS COOLING OFF INTO THE MID 60S NORTH TO MID 70S SOUTH. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY. MODELS IN GOOD AGREEMENT FOR THE FIRST PART OF THE FORECAST...WITH THURSDAY NIGHT AND FRIDAY LOOKING DRY OTHER THAN A FEW SHOWERS OVER NORTHERN WISCONSIN FRIDAY AFTERNOON. AFTER THAT...MODELS ALL OVER THE BOARD AS FAR AS PRECIP CHANCES STARTING SATURDAY MORNING AS AN UPPER LEVEL TROUGH STALLS OVER THE EASTERN CONUS AND CREATES A BLOCKING-LIKE PATTERN. MAIN FORECAST CHALLENGE FOR THE EXTENDED WILL BE PRECIP CHANCES SATURDAY THROUGH TUESDAY. ...THURSDAY NIGHT THROUGH FRIDAY NIGHT... COLD FRONT EXITS WI THURSDAY EVENING. MODELS IN AGREEMENT ON DRY CONDITIONS STARTING THURSDAY NIGHT THROUGH FRIDAY MID- MORNING. FRIDAY AFTERNOON EXPECTED TO BE DRY FOR MUCH OF THE CWA EXCEPT FOR FAR NORTHERN WISCONSIN. MORE MODELS ARE TRENDING TOWARDS SHOWERY ACTIVITY FRIDAY AFTERNOON OVER FAR NORTHERN WI. SFC HEATING COUPLED WITH STRONG CAA IN THE MID-LEVELS COULD LEAD TO PRECIP STARTING AR 18Z FRIDAY ACROSS ALL OF NORTHERN WI. THEREFORE EXPANDED THE SLIGHT CHANCE POPS FURTHER WEST THAN PREVIOUS FORECAST FOR FRIDAY AFTERNOON WHERE MID LEVEL TEMPS WILL BE COLDEST. AT THIS POINT...CLOUD COVER SHOULD KEEP TEMPS ABOVE LEVELS THAT WOULD LEAD TO FROST DEVELOPMENT OVER NORTHERN WI FRIDAY NIGHT. ...SATURDAY THROUGH TUESDAY... UPPER LEVEL TROUGH WILL STALL TO OUR EAST...PUTTING WI IN AN AREA OF NW FLOW ALOFT. WEATHER OVER THE NEXT FEW DAYS WILL BE A RESULT OF SHORTWAVES DIGGING THROUGH THE MEAN FLOW. EACH MODEL HANDLES THESE SHORTWAVES DIFFERENTLY WITH VARYING IDEAS FOR TIMING AND COVERAGE OF ANY PRECIP. THIS RESULTS IN NUMEROUS PERIODS OF SLIGHT CHANCE POPS IN THE EXTENDED. WAS ABLE TO KEEP THINGS DRY SATURDAY AFTERNOON IN SOUTHERN PORTIONS OF THE CWA AS GFS IS THE ONLY MODEL THAT HAS WIDESPREAD PRECIP AND MODEL CONSENSUS KEEPS ANY SHOWERS THAT DEVELOP OVER NORTHERN WI. SATURDAY NIGHT SHOULD BE DRY AS WELL ACROSS ALL OF NORTHEAST WI AS WE LOSE THE DIURNAL HEATING AND PRECIP SHOULD COME TO THE END. AFTER THAT...TOO MUCH MODEL SPREAD TO MAKE ANY CHANGES. TEMPERATURES SHOULD CONTINUE TO BE SLIGHTLY BELOW NORMAL THROUGH EARLY NEXT WEEK DUE TO STRONG NW FLOW ALOFT. WARMER TEMPERATURES CAN BE THEN BE EXPECTED TUESDAY AND WEDNESDAY AS THE FLOW TURNS SOUTH AHEAD OF AN APPROACHING COLD FRONT. && .AVIATION...A WARM FRONT LIFTING NORTHEAST ACROSS THE STATE WILL BRING ISOLATED SHOWERS TO THE AREA THIS AFTERNOON. COVERAGE WILL BE TOO SPOTTY TO INCLUDE EXPLICITLY IN THE TAFS. A STRONG COLD FRONT WILL THEN PROCEED TO MOVE ACROSS THE AREA AFTER MIDNIGHT TONIGHT. A BAND OF SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT AND SOME STORMS COULD PRODUCE GUSTY WINDS UP TO 45 KTS. LLWS WILL BE INCREASING AHEAD OF THE FRONT THOUGH WILL DIMINISH ONCE THE FRONT MOVES THROUGH. SHOWERS WILL COME TO AN END LATE TONIGHT INTO THURSDAY MORNING...BUT LOWER CIGS AND VSBYS TO MVFR LEVELS ARE EXPECTED TO BE PRESENT BEHIND THE FRONT FOR SEVERAL HOURS. CLEARING IS EXPECTED LATE TOMORROW MORNING BEFORE CLOUDS INCREASE AGAIN FOR THE AFTERNOON. MPC && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && MPC/WOLF
Hazardous weather outlook, Aug 15, 2:32 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 232 PM CDT WED AUG 15 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 232 PM CDT WED AUG 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT A BAND OF SHOWERS WITH EMBEDDED THUNDERSTORMS IS EXPECTED TO PUSH INTO THE AREA FROM THE WEST AROUND MIDNIGHT...THEN SWEEP EAST OVERNIGHT. SOME OF THE STORMS COULD BE QUITE STRONG AND PRODUCE HEAVY RAIN AND GUSTY WINDS. ALTHOUGH CHANCES OF A SEVERE STORM WITH DAMAGING WINDS IS SLIGHTLY HIGHER OVER CENTRAL WISCONSIN THAN NORTH-CENTRAL WISCONSIN...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THE STORMS WILL CONTINUE TO PUSH ACROSS THE AREA THURSDAY MORNING. HEAVY RAIN AND GUSTY WINDS ARE STILL POSSIBLE...MAINLY IN EASTERN WISCONSIN. .SPOTTER INFORMATION STATEMENT... ANY OBSERVATIONS OF WINDS OVER 40 MPH OR PONDING OF WATER ON ROADWAYS SHOULD BE FORWARDED TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-161945- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 232 PM CDT WED AUG 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT SOUTH WINDS FLOWING UP THE LENGTH OF LAKE MICHIGAN WILL GENERATE HAZARDOUS WAVES BY LATE TONIGHT. A BAND OF SHOWERS WITH EMBEDDED THUNDERSTORMS IS EXPECTED TO PUSH EAST ACROSS WISCONSIN TONIGHT...AND COULD REACH THE BAY OR LAKE LATE TONIGHT. SOME OF THE STORMS COULD BE QUITE STRONG AND POSE A HAZARD TO BOATERS BECAUSE OF FREQUENT LIGHTNING...HEAVY RAIN AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THE BAND OF SHOWERS AND STORMS WILL CONTINUE ACROSS THE AREA THURSDAY MORNING...THEN DIMINISH DURING THE AFTERNOON. WAVES HAZARDOUS TO SMALL CRAFT ARE LIKELY ON THE LAKE THURSDAY MORNING...THEN CONDITIONS HAZARDOUS TO SMALL CRAFT COULD DEVELOP ON THE LAKE AND BAY THURSDAY AFTERNOON THROUGH THURSDAY NIGHT AS NORTHWEST WINDS INCREASE BEHIND A STRONG COLD FRONT CROSSING THE AREA. MPC/WOLF
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.